MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA ID TRACTIP; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA ID TRACTIP; POWERED LASER SURGICAL INSTRUMENT
Model Number M006R8403960
Medical Device Problem Codes Degraded (1153); Overheating of Device (1437)
Health Effect - Clinical Codes Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexiva id tractip 200 laser fiber was used during a ureteroscopy procedure on (b)(6) 2021 for kidney stone treatment.Reportedly, a p100 console was used with settings of 1 joule and 53 hertz.During the procedure the laser fiber began to dim and little energy was being emitted.The operator unscrewed the fiber and noticed the connector was very hot.Reportedly, the operator burned his finger on the fiber connector because it was so hot.He got a blister from it.The treatment for the burn injury is unknown.There were no patient complications reported as a result of this event.

Brand Name
FLEXIVA ID TRACTIP
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12196334
Report Number3005099803-2021-03471
Device Sequence Number14313021
Product Code GEX
UDI-Device Identifier08714729963837
UDI-Public08714729963837
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K110685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM006R8403960
Device Catalogue Number69270
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;